On submeasures. II.

Ivan Dobrakov; Jana Farková

Mathematica Slovaca (1980)

  • Volume: 30, Issue: 1, page 65-81
  • ISSN: 0139-9918

How to cite

top

Dobrakov, Ivan, and Farková, Jana. "On submeasures. II.." Mathematica Slovaca 30.1 (1980): 65-81. <http://eudml.org/doc/31571>.

@article{Dobrakov1980,
author = {Dobrakov, Ivan, Farková, Jana},
journal = {Mathematica Slovaca},
keywords = {uniform exhaustivity; equi-absolute continuity; equi-subadditive continuity; sequential compactness; topology of pointwise convergence; submeasures; absolute continuity; subadditively continuous; semimeasure},
language = {eng},
number = {1},
pages = {65-81},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On submeasures. II.},
url = {http://eudml.org/doc/31571},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Dobrakov, Ivan
AU - Farková, Jana
TI - On submeasures. II.
JO - Mathematica Slovaca
PY - 1980
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 30
IS - 1
SP - 65
EP - 81
LA - eng
KW - uniform exhaustivity; equi-absolute continuity; equi-subadditive continuity; sequential compactness; topology of pointwise convergence; submeasures; absolute continuity; subadditively continuous; semimeasure
UR - http://eudml.org/doc/31571
ER -

References

top
  1. АЛЕКСЮК В. Н., Две теоремы о существовании квазибавзиса семейства квазимер, Изв. Высш. Учеб. Завад. Математика, 6, 1968, 11-18. (1968) Zbl1236.41005MR0227345
  2. АЛЕКСЮК В. Н., О слабой компактности семейства квазимер. О взаимосвязи метрики и меры, Сибир. мат. Ж. 11, 1970, 723-738. (1970) Zbl1230.76053MR0269794
  3. BOURBAKI N., Topologie générale, Chap. 9, Paris 1948. (1948) Zbl0031.05502
  4. DOBRAKOV I., On submeasures I, Dissertat. Math., 112, 1974, 5-35. (1974) Zbl0292.28001MR0367140
  5. DREWNOWSKI L., Topological rings of sets, continuous set functions, integration, I., II., III, Bull. Acad. Polon. Sci., 20, 1972, 269-286, 439-445. (1972) MR0306432
  6. DREWNOWSKI L., Equivalence of Brooks-Jewett, Vitali-Hahn-Saks and Nikodym theorems, Bull. Acad. Polon. Sci., 20, 1972, 725-731. (1972) Zbl0243.28011MR0311869
  7. DREWNOWSKI L., Decompositions of set functions, Studia Math., 48, 1973, 21-47. (1973) Zbl0269.28003MR0335738
  8. DREWNOWSKI L., On control submeasures and measures, Studia Math., 50, 1974, 203-224. (1974) Zbl0285.28015MR0352394
  9. DREWNOWSKI L., On complete submeasures, Commentat. Math., 18, 1975, 177-186. (1975) Zbl0339.28002MR0390153
  10. GOULD G. G., Integration over vector-valued measures, Proc. London Math. Soc., 15, 1965, 193-225. (1965) Zbl0138.38403MR0174694
  11. ГУСУЛЬНИКОВ Н. С., Об одном аналоге теоремы Витали-Хана-Сакса, Матем. заметки, 19, 1976, 641-652. (1976) Zbl1226.05083MR0419724
  12. HALMOS P., Measure Theory, New York 1950. (1950) Zbl0040.16802MR0033869
  13. KHURANA S. S., Extensions of exhaustive submeasures, Bull. Acad. Polon. Sci., 24, 1974, 213-216. (1974) MR0412379
  14. LABUDA I., Sur quelques généralisations des théorèmes de Nikodym et de Vitali-Hahn-Saks, Bull. Acad. Polon. Sci., 20, 1972, 447-456. (1972) Zbl0242.28003MR0340538
  15. ORLICZ W., Absolute continuity of vector-valued finitely additive set functions I, Studia Math., 30, 1968, 121-133. (1968) Zbl0169.46703MR0227344
  16. ORLICZ W., Absolute continuity of set functions with respect to a finitely subadditive measure, Commentat. Math., 14, 1970, 111-128. (1970) Zbl0243.28006MR0271291
  17. WALKER H. D., Uniformly additive families of measures, Bull. Math. Soc. Sci. Math. Roum., 18, 1974, 217-224. (1974) Zbl0321.28003MR0409760

Citations in EuDML Documents

top
  1. Ivan Dobrakov, On extension of Baire submeasures
  2. Ivan Dobrakov, On extension of vector polymeasures
  3. Ivan Dobrakov, On extension of submeasures
  4. Ivan Dobrakov, On integration in Banach spaces, IV
  5. Ivan Dobrakov, Jana Dobrakovová, Daniell type extensions of L 1 -gauges and integrals
  6. Ivan Dobrakov, Remarks on the integrability in Banach spaces
  7. Ivan Dobrakov, On integration in Banach spaces, IX. Integration with respect to polymeasures
  8. Ivan Dobrakov, On integration in Banach spaces. X: Integration with respect to polymeasures
  9. Ivan Dobrakov, On integration in Banach spaces, VIII. Polymeasures
  10. Ivan Dobrakov, On integration in Banach spaces, XII. Integration with respect to polymeasures

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.